MathSciNet Relay Station
MathSciNet bibliographic data
MR1854760 35-01 (35F05 35F20 35L60 35L65)
Rhee, Hyun Ku; Aris, Rutherford; Amundson, Neal R. First-order partial differential equations. Vol. 2. Theory and application of hyperbolic systems of quasilinear equations. Reprint of the 1989 original [Prentice Hall, Englewood Cliffs, NJ; MR0993983 (90g:35086b)]. Dover Publications, Inc., Mineola, NY, 2001. xii+548 pp. ISBN: 0-486-41994-0
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement